# SDR SWAA2024040962229

- Difficulty date: March 12, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294-304 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB BTWEEN BS 294 - 303.9, STRINGER 16L  REPLACED WEB LOCATED BETWEEN BS 294 TO BS 303.9 AND STRINGER 16L AT PASSENGER CABIN IAW SRM 51-10-02-0G-0 AND DWG 141A8180; SHEET:27 AND SHEET 28; REV: C.
